# SDR DALA2018051753352

- Difficulty date: May 14, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,192 hours, 21,975 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM,  BS 1660, LBL 55 - 57 CORRODED ON THE UPPER SURFACE.  INSTALLED A NEW SECTION, BETWEEN LBL 40 TO 65 IAW SRM 53-00-51, REPAIR 8.
